RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kashu, Alexei I

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 28

Number of views:
This page:1370
Abstract pages:3547
Full texts:1494
References:377
E-mail: ,

http://www.mathnet.ru/eng/person22833
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200333

Publications in Math-Net.Ru
2018
1. A. I. Kashu, “Closure operators in modules and adjoint functors, I”, Algebra Discrete Math., 25:1 (2018),  98–117  mathnet
2. A. I. Kashu, “Closure operators in modules and adjoint functors, II”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2018, 2,  101–112  mathnet
2017
3. V. Artamonov, O. Artemovych, Yu. Bahturin, T. Banakh, L. Bartholdi, O. Bezushchak, Ie. Bondarenko, T. Ceccherini-Silberstein, Yu. Drozd, V. Futorny, F. de Giovanni, R. Grigorchuk, W. Holubowski, S. Ivanov, A. Kashu, O. Kharlampovich, E. Khukhro, V. Kirichenko, L. Kurdachenko, Ya. Lavrenyuk, O. Macedońska, A. Myasnikov, T. Nagnibeda, V. Nekrashevych, A. Oliynyk, B. Oliynyk, A. Olshanskii, M. Perestyuk, A. Petravchuk, I. Protasov, N. Romanovskii, D. Savchuk, M. Sapir, M. Semko, I. Shestakov, S. Sidki, B. Steinberg, I. Subbotin, Ya. Sysak, V. Vyshensky, E. Zelmanov, A. Zhuchok, Yu. Zhuchok, “Vitaliy Sushchansky (11.11.1946 – 29.10.2016)”, Algebra Discrete Math., 23:2 (2017),  C–F  mathnet
4. A. I. Kashu, “Pretorsions in modules and associated closure operators”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, 2,  24–41  mathnet  mathscinet
2016
5. A. I. Kashu, “A survey of results on radicals and torsions in modules”, Algebra Discrete Math., 21:1 (2016),  69–110  mathnet  mathscinet  isi
2014
6. A. I. Kashu, “Preradicals, closure operators in $R$-Mod and connection between them”, Algebra Discrete Math., 18:1 (2014),  86–96  mathnet  mathscinet
7. A. I. Kashu, “Closure operators in the categories of modules. Part IV (Relations between the operators and preradicals)”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2014, 3,  13–22  mathnet
8. A. I. Kashu, “Closure operators in the categories of modules. Part III (Operations in $\mathbb{CO}$ and their properties)”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2014, 1,  90–100  mathnet
2013
9. A. I. Kashu, “Closure operators in the categories of modules. Part II (Hereditary and cohereditary operators)”, Algebra Discrete Math., 16:1 (2013),  81–95  mathnet  mathscinet
10. A. I. Kashu, “Closure operators in the categories of modules. Part I (Weakly hereditary and idempotent operators)”, Algebra Discrete Math., 15:2 (2013),  213–228  mathnet  mathscinet
2012
11. A. I. Kashu, “On inverse operations in the lattices of submodules”, Algebra Discrete Math., 13:2 (2012),  273–288  mathnet  mathscinet  zmath
12. A. I. Kashu, “On partial inverse operations in the lattice of submodules”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, 2,  59–73  mathnet  mathscinet  zmath
2011
13. A. I. Kashu, “On some operations in the lattice of submodules determined by preradicals”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, 2,  5–16  mathnet  mathscinet  zmath
2010
14. A. I. Kashu, “Preradicals and characteristic submodules: connections and operations”, Algebra Discrete Math., 9:2 (2010),  61–77  mathnet  mathscinet  zmath
15. A. I. Kashu, “On preradicals associated to principal functors of module categories. III”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, 1,  55–64  mathnet  mathscinet  zmath
2009
16. A. I. Kashu, “On preradicals associated to principal functors of module categories. II”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2009, 3,  42–51  mathnet  mathscinet  zmath
17. A. I. Kashu, “On preradicals associated to principal functors of module categories, I”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2009, 2,  62–72  mathnet  mathscinet  zmath
2007
18. A. I. Kashu, “On natural and conatural sets of left ideals of a ring”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2007, 2,  25–32  mathnet  mathscinet  zmath
2006
19. A. I. Kashu, “Natural classes and torsion free classes in categories of modules”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, 3,  101–108  mathnet  mathscinet  zmath
2005
20. A. I. Kashu, “On the lattice of closed classes of modules”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2005, 2,  43–50  mathnet  mathscinet
2004
21. A. I. Kashu, “On natural classes of $R$-modules in the language of ring $R$”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2004, 2,  95–101  mathnet  mathscinet  zmath
2003
22. A. I. Kashu, “On equivalence of some subcategories of modules in Morita contexts”, Algebra Discrete Math., 2003, 3,  46–53  mathnet  mathscinet  zmath
1987
23. A. I. Kashu, “On localizations in Morita contexts”, Mat. Sb. (N.S.), 133(175):1(5) (1987),  127–133  mathnet  mathscinet  zmath; Math. USSR-Sb., 61:1 (1988), 129–135
1983
24. A. I. Kashu, “Localization and conjugacy”, Mat. Zametki, 34:6 (1983),  801–810  mathnet  mathscinet  zmath; Math. Notes, 34:6 (1983), 895–899  isi
1980
25. A. I. Kashu, “Morita contexts and torsions of modules”, Mat. Zametki, 28:4 (1980),  491–499  mathnet  mathscinet  zmath; Math. Notes, 28:4 (1980), 706–710  isi
1976
26. A. I. Kashu, “Bicommutators of fully divisible modules”, Mat. Sb. (N.S.), 100(142):4(8) (1976),  483–494  mathnet  mathscinet  zmath; Math. USSR-Sb., 29:4 (1976), 431–440  isi
1975
27. A. I. Kashu, “Bicommutators and quotient rings”, Mat. Zametki, 18:3 (1975),  429–435  mathnet  mathscinet  zmath; Math. Notes, 18:3 (1975), 845–848
1974
28. A. I. Kashu, “When is the radical associated with a module a torsion?”, Mat. Zametki, 16:1 (1974),  41–48  mathnet  mathscinet  zmath; Math. Notes, 16:1 (1974), 608–612
1969
29. A. I. Kashu, “Closed classes of left-$\Lambda$ modules and closed sets of left ideals of ring $\Lambda$”, Mat. Zametki, 5:3 (1969),  381–390  mathnet  mathscinet  zmath; Math. Notes, 5:3 (1969), 228–232

2007
30. V. I. Andriychuk, V. A. Artamonov, V. M. Babych, O. O. Bezushchak, V. M. Bondarenko, M. A. Dokuchaev, Yu. A. Drozd, V. M. Futornyi, M. F. Gorodniy, R. I. Grigorchuk, N. M. Gubareni, P. M. Gudivok, A. I. Kashu, M. Komarnytskyi, L. A. Kurdachenko, F. M. Lyman, V. V. Lyubashenko, V. S. Mazorchuk, V. V. Nekrashevych, B. V. Novikov, A. S. Oliynyk, A. Yu. Ol'shanskii, S. A. Ovsienko, M. O. Perestyuk, A. P. Petravchuk, V. M. Petrychkovych, A. M. Samoilenko, M. M. Semko, V. V. Sergeichuk, V. V. Sharko, L. A. Shemetkov, I. P. Shestakov, V. I. Sushchansky, P. D. Varbanets, E. I. Zel'manov, V. N. Zhuravlyov, “Vladimir Kirichenko (on his 65th birthday)”, Algebra Discrete Math., 2007, 4,  E–H  mathnet
31. V. A. Artamonov, O. E. Bezushchak, Yu. A. Drozd, V. M. Futornyi, R. I. Grigorchuk, A. I. Kashu, V. V. Kirichenko, M. Komarnytskyi, L. A. Kurdachenko, Yu. A. Lavrenyuk, V. V. Nekrashevych, B. V. Novikov, A. S. Oliynyk, A. Yu. Ol'shanskii, M. O. Perestyuk, M. Sapir, L. A. Shemetkov, I. P. Shestakov, E. I. Zel'manov, “Vitaliy Sushchansky (on his 60th birthday)”, Algebra Discrete Math., 2007, 2,  E–F  mathnet
2006
32. V. A. Artamonov, Yu. A. Drozd, Ya. M. Dymarsky, V. M. Futornyi, R. I. Grigorchuk, A. I. Kashu, V. V. Kirichenko, M. Ya Komarnytskyi, L. A. Kurdachenko, V. V. Lyubashenko, I. A. Mikhailova, B. V. Novikov, A. P. Petravchuk, A. B. Popov, L. A. Shemetkov, I. P. Shestakov, V. I. Sushchansky, P. D. Varbanets, A. V. Zhuchok, “V. M. Usenko (1951–2006)”, Algebra Discrete Math., 2006, 2,  G–K  mathnet
1969
33. V. A. Andrunakievich, A. I. Kashu, “First All-Union Symposium on Ring Theory and Module Theory”, Uspekhi Mat. Nauk, 24:2(146) (1969),  257  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019